СПбГУ, мат-мех





Научные труды, написанные при поддержке ПАО «Газпром нефть» 2014


1) A. Alekseev, M. Podkopaeva, A. Szenes, "A symplectic proof of the Horn inequalities", http://arxiv.org/abs/1410.3149
2) P. B. Zatitskiy, "On scaling entropy sequence of dynamical system", http://arxiv.org/abs/1409.6134
3) E.V. Mukoseeva, A.I. Nazarov, "On symmetry of extremals in several embedding theorems", http://arxiv.org/abs/1408.3746
4) Alexander Logunov, “On the higher-dimensional harmonic analog of the Levinson log log theorem”, http://arxiv.org/abs/1407.4934
5) Alexander Ivanov, Sergei O. Ivanov, Yury Volkov, Guodong Zhou, On the Hochschild cohomology ring of the quaternion group of order eight in characteristic two, http://arxiv.org/abs/1407.4341
6) R. V. Bessonov, “Fredholmness and compactness of truncated Toeplitz and Hankel operators”, http://arxiv.org/abs/1407.3466
7) Sergei Ivanov, Roman Mikhailov, “On Bousfield problem for the class of metabelian groups”, http://arxiv.org/abs/1407.2959
8) M.Kazarian, P.Zograf, “Virasoro constraints and topological recursion for Grothendieck's dessin counting”, http://arxiv.org/abs/1406.5976
9) V. Petrov, N. Semenov, "Morava K-theory of twisted flag varieties", http://arxiv.org/abs/1406.3141
10) Roman Mikhailov, “On transfinite nilpotence of the Vogel-Levine localization”, http://arxiv.org/abs/1406.2554
11) Roman Mikhailov, “A one-relator group with long lower central series”, http://arxiv.org/abs/1406.2550
12) Dmitriy M. Stolyarov, “Bilinear embedding theorems for differential operators in \mathbb{R}^2”, http://arxiv.org/abs/1406.2009
13) Mikhail Basok, “Tau function and moduli of spin moduli curves", http://arxiv.org/abs/1405.7865
14) Paata Ivanisvili, Dmitriy M. Stolyarov, Pavel B. Zatitskiy, “Bellman VS Beurling: sharp estimates of uniform convexity for Lp spaces”, http://arxiv.org/abs/1405.6229
15) Andrei Lavrenov, “Another presentation for symplectic Steinberg groups”, http://arxiv.org/abs/1405.4296
16) Gan S., Li M, Tikhomirov S. “Oriented shadowing property and $\Omega$-stability for vector fields”, http://arxiv.org/abs/1404.3545
17) Tikhomirov S. "An example of a vector field with the oriented shadowing property" http://arxiv.org/abs/1403.7378
18) Nenashev Gleb, "Counting the minimal number of inflections of a plane curve", http://arxiv.org/abs/1402.5659
19) Dmitriy M. Stolyarov, Michal Wojciechowski, "Dimension of gradient measures", http://arxiv.org/abs/1402.4443
20) Nenashev Gleb, "A short proof of Kotzig's theorem", http://arxiv.org/abs/1402.0949
21) Alexander Logunov, Eugenia Malinnikova, "On ratios of harmonic functions", http://arxiv.org/abs/1402.2888
22) Anton Baranov, Andrei Lishanskii, "On S. Grivaux' example of a hypercyclic rank one perturbation of a unitary operator", http://arXiv.org/abs/1401.1934
23) R. Bessonov, "Duality theorems for coinvariant subspaces of $H^1$", http://arxiv.org/abs/1401.0452
24) Misha Gavrilovich, Alexander Luzgarev, Vladimir Sosnilo, "A decidable equational fragment of category theory without automorphisms", pdf
25) Tikhomirov S., "Shadowing in linear skew products", http://arxiv.org/abs/1411.1541
26) D. Todorov, "Stochastic Shadowing and Stochastic Stability", http://arxiv.org/abs/1411.7604
27) M. Bondarko, V. Sosnilo, "Detecting the c-effectivity of motives, their weights, and dimension via Chow-weight (co)homology: a mixed motivic decomposition of the diagonal", http://arxiv.org/abs/1411.6354
28) A. A. Khartov "Asymptotic analysis of average case approximation complexity of Hilbert space valued random elements", http://arxiv.org/abs/1410.4320 
29) Paata Ivanisvili, Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy "Sharp estimates of integral functionals on classes of functions with small mean oscillation", http://arxiv.org/abs/1412.4749
30) A. Vershik, F. Petrov, P. Zatitskiy "Virtual Continuity of Measurable Functions and Its Applications", http://arxiv.org/abs/1410.0898
31) P. B. Zatitskiy "On scaling entropy sequence of dynamical system", http://arxiv.org/abs/1409.6134


Опубликованные статьи:

1) Nikita Alexeev, Peter Zograf, "Random matrix approach to the distribution of genomic distance". Journal of Computational Biology http://online.liebertpub.com/doi/full/10.1089/cmb.2013.0066 
2) S. O. Ivanov, Y. V. Volkov, "Stable Calabi--Yau dimension of self-injective algebras of finite type", Journal of Algebra, Volume 413, 1 September 2014, Pages 72–99, http://www.sciencedirect.com/science/article/pii/S0021869314002567
3) Fedor Sandomirskiy, “Repeated games of incomplete information with large sets of states”, International Journal of Game Theory, http://link.springer.com/article/10.1007/s00182-013-0404-8 
4) Alexander Fedotov, Fedor Sandomirskiy, “An exact renormalization formula for the Maryland model”, Communications in Mathematical Physics, DOI 10.1007/s00220-014-2126-6, http://link.springer.com/article/10.1007%2Fs00220-014-2126-6
5) Gurevich P., Tikhomirov S., "Systems of reaction-diffusion equations with spatially distributed hysteresis" Mathematica Bohemica. 139 (2014), No. 2
6) Osipov A., Tikhomirov S., "Shadowing for actions of some finitely generated groups" Dynamical Systems. Vol. 29, No. 3, 337–351
7) Roman Mikhailov, “On transfinite nilpotence of the Vogel-Levine localization”, (решение проблемы Дж. Левина) принята в Forum Mathematicum.
8) Roman Mikhailov, “A one-relator group with long lower central series”, принята в Forum Mathematicum.
9) A.Logunov, “On the Boundary Behavior of Positive Solutions of Elliptic Differential Equations”, to appear in Algebra and Analysis.
10) Evgeny Abakumov, Anton Baranov, Yurii Belov, “Localization of Zeros for Cauchy Transforms”, International Mathematics Research Notices 2014; doi: 10.1093/imrn/rnu142 
11) Н. В. Растегаев, “Об асимптотике спектра задачи Неймана для уравнения Штурма-Лиувилля с самоподобным весом обобщенного канторовского типа”, Записки научных семинаров ПОМИ. Том 425, стр. 86-98, http://www.pdmi.ras.ru/znsl/2014/v425.html, pdf 
12) Е.В. Мукосеева, А.И. Назаров. "О симметрии экстремали в некоторых теоремах вложения", Записки научных семинаров ПОМИ.  Том 425, стр. 35-45, http://www.pdmi.ras.ru/znsl/2014/v425.htmlpdf 
13) П. Б. Затицкий, П. Иванисвили, Д. М. Столяров, "Беллман против Берлинга: точные оценки равномерной выпуклости пространств~$L^p$", Алгебра и анализ.
14) П. Б. Затицкий, "О масштабирующей энтропийной последовательности динамической системы", Функциональный анализ и его приложения.
15) R. V. Bessonov, “Fredholmness and compactness of truncated Toeplitz and Hankel operators”, Integral Equations Operator Theory.
16) Anton Baranov, Konstantin Fedorovskiy, “$L^1$-estimates of derivatives of univalent rational functions", Journal d’Analyse Mathematique.
17) Shaobo Gan, Ming Li, Sergey B. Tikhomirov, “Oriented Shadowing Property and Ω -Stability for Vector Fields”, http://link.springer.com/article/10.1007/s10884-014-9399-5
18) Столяров Д. М., "Билинейные теоремы вложения для дифференциальных операторов в $\mathbb {R}^2$'', Записки научн. сем. ПОМИ, Том 424, 210--235, http://www.pdmi.ras.ru/znsl/2014/v424.html
19) D. M. Stolyarov, M. Wojciechowski, ``Dimension of gradient measures'', C.R. Math., vol. 352 iss. 10, 791-795, http://www.sciencedirect.com/science/article/pii/S1631073X14001782
20) F. L. Bakharev, K. Ruotsalainen, J. Taskinen, “Spectral gaps for the linear surface wave model in periodic channels”, The Quarterly Journal of Mechanics and Applied Mathematics (2014) 67 (3): 343-362 http://qjmam.oxfordjournals.org/content/early/2014/04/23/qjmam.hbu009.short
21) A Baranov, R Zarouf, “A model space approach to some classical inequalities for rational functions”, Journal of Mathematical Analysis and Applications 418 (2014), 1, 121-141, http://www.sciencedirect.com/science/article/pii/S0022247X1400287X?np=y
22) A. Logunov, "On the higher-dimensional harmonic analog of the Levinson loglog theorem",  C. R. Acad. Sci. Paris, Ser. I 352 (2014), 889--893, http://dx.doi.org/10.1016/j.crma.2014.09.019
23) Tikhomirov S., "Holder Shadowing on Finite Intervals, accepted by Ergodic Theory and Dynamical Systems", DOI: http://dx.doi.org/10.1017/etds.2014.7
24) A. Baranov, A. Dumont, A. Hartmann, K. Kellay Sampling, "Interpolation and Riesz bases in the small Fock spaces, принято к печати в Journal de Mathematiques Pures et Appliquees", http://www.sciencedirect.com/science/article/pii/S0021782414001615
25) А. М. Вершик, П. Б. Затицкий, Ф. В. Петров, "Виртуальная непрерывность функций многих переменных и её приложения" УМН, 2014, том 69, выпуск 6(420), стр. http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=rm&paperid=9628&option_lang=rus
26) V. Vysotsky, "Limit theorems for random walks that avoid bounded sets, with applications to the largest gap problem", Stochastic Processes and their Applications, в печати, см. ссылку http://www.sciencedirect.com/science/article/pii/S030441491400283X
27) Dmitry Chelkak, Hugo Duminil-Copin, Clement Hongler, Antti Kemppainen, Stanislav Smirnov, “Convergence of Ising interfaces to Schramm's SLE curves”, C. R. Acad. Sci. Paris Volume 352, Issue 2, February 2014, Pages 157-161 http://www.sciencedirect.com/science/article/pii/S1631073X1300352X

28) R.V.Bessonov, "Fredholmness and compactness of truncated Toeplitz and Hankel operators, Integral Equations and Operator Theory" (2014), DOI:10.1007/s00020-014-2177-2, http://link.springer.com/article/10.1007%2Fs00020-014-2177-2

20) R.V.Bessonov, "Duality theorems for coinvariant subspaces of $H^1$", Advances in Mathematics (2015), 271, pp. 62-90, DOI: 10.1016/j.aim.2014.11.012 



Санкт-Петербург 199178, 14 линия В.О., дом 29Б

Тел.: (812) 363-68-71